Announcement

Collapse
No announcement yet.

Would need some advice please (weird side-effects, what medication instead?)

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Would need some advice please (weird side-effects, what medication instead?)

    Hi everyone

    This is my first thread so I'll write some informations down, hopefully someone can help, I'd really appreciate it. (English is not my mother tongue so please forgive the long explanation below).

    I have vascular rosacea for half a year now, both of my cheeks, my nose, my chin and my forehead is constantly pink, sometimes a little reddish, but most people don't even notice it. Still, my flushing is very bad and it wouldn't even let me sleep. That's why I've been on Clonidine and Propranolol for I guess two weeks now and Clonidine really does its thing, but unfortunately the side-effects (which have gotten pretty weird) are too much to take. I don't care too much about the dry mouth or the dizziness but at night I wake up every 3 hours and notice my pinkies are stiff and cold and it takes some time until I can move them again. (Has anyone experienced this? Should I stop with Clonidine now?) It's kinda terrifying for me but I honestly can't sleep without Clonidine, my skin literally goes crazy without it and unfortunately I suffer from a chronic immune disease as well and I get flare-ups every day when I don't sleep enough... does anyone know what medication I can use instead? I've read everything about the antidepressants but as far as I understood, they only help with anxiety flushing, am I right? Like I said, I'm on Propranolol as well, at first it helped me a lot but now the effect is gone...

    I also woke up yesterday and couldn't really open my left eye for some reason... Now everything is fine, just feeling a little dizzy...


    Wish you all a nice day

  • #2
    Help?

    Help? Noone?

    Comment

    Working...
    X